MathSciNet Relay Station
MathSciNet bibliographic data
MR1207024 11R04 (11K55)
Pinch, R. G. E. Binomial equivalence of algebraic integers. J. Indian Math. Soc. (N.S.) 58 (1992), no. 1-4, 33–37.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement